# SDR 2007UALA04883

- Difficulty date: November 29, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 50,544 hours, 34,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED ON FWD AND AFT SIDE OF BS 380 AND ON SKIN ADJACENT TO FWD SIDE OF FRAME, IN FWD PIT BILGE RBL 2"- LBL 2".  MAJOR REPAIR:  REMOVED CORROSION AND ACCOMPLISHED REPAIR.
